Cart 0
Member's Mark Original Prescription Strength Fexofenadine Hydrochloride , 180 Mg, 120 Tablets - RokBuy - Health -  - 1

Member's Mark Original Prescription Strength Fexofenadine Hydrochloride , 180 Mg, 120 Tablets

$ 34.99

About this item

  • Original prescription strength
  • Antihistamine
  • 1 - 90 ct. + 1 - 30 ct. bottle = 120 Total Tablets
  • Expiration Dates Will Be At Least 1 Year. Product is Brand New, Manufacturer Sealed.
 

Description

Use Member's Mark Fexofenadine HCl and get relief of allergy symptoms for up to 24 hours. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
• Runny nose
• Itchy, watery eyes
• Sneezing
• Itching of the nose or throat

While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. Carefully read and follow all package directions.

Specifications

  • Relieves indoor and outdoor allergy symptoms
  • Non-drowsy
  • Compare to the active ingredient in Allegra Allergy 24 Hour Tablets*

Share this Product


More from this collection